# SDR SWAA2024020547611

- Difficulty date: February 1, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 34,453 hours, 16,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LENS EXIT ROW CEILING MISSING<[01] INSTALLED CEILING LIGHT LENS IAW AMM 33-51-01-960-801. LIGHT OPS CHECK NORMAL. AC OK FOR SERVICE.
